Alzheimers Channel
Topics & Medications
Quicklinks
Related Channels

Understanding the Risks With Cognex

Drug Interactions

Cognex can potentially interact with a number of other medicines (see Cognex Drug Interactions).
 

What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking Cognex if you have:
 
Also, let your healthcare provider know if you are:
 
Make sure to tell your healthcare provider about all medicines you are taking, including prescription and non-prescription medicines, vitamins, and herbal supplements.
 
(Click Cognex Warnings and Precautions to learn more, including information on who should not take the drug.)
 

What If I Take an Overdose?

People who take too much Cognex may have overdose symptoms that could include:
 
  • Nausea and vomiting
  • Increased salivation
  • Slow heart rate (bradycardia)
  • Low blood pressure (hypotension)
  • Seizures
  • Muscle weakness, including life-threatening weakness of the muscles used for breathing
  • Loss of life.
     
If you happen to take an overdose, seek immediate medical attention.
 
(Click Cognex Overdose for more information.)
 
5 Tips to Reduce Your Risk of Alzheimer's

Cognex Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.